RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2159–2169 (Mi de2935)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Topological invariants of complex linear flows

N. N. Ladis

V. I. Lenin Belorusskii State University

Full text: PDF file (1313 kB)

Bibliographic databases:
UDC: 517.938.4
Received: 25.10.1974

Citation: N. N. Ladis, “Topological invariants of complex linear flows”, Differ. Uravn., 12:12 (1976), 2159–2169

Citation in format AMSBIB
\Bibitem{Lad76}
\by N.~N.~Ladis
\paper Topological invariants of complex linear flows
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2159--2169
\mathnet{http://mi.mathnet.ru/de2935}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440124}
\zmath{https://zbmath.org/?q=an:0349.34007}


Linking options:
  • http://mi.mathnet.ru/eng/de2935
  • http://mi.mathnet.ru/eng/de/v12/i12/p2159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Ilyashenko, “Remarks on the topology of singular points of analytic differential equations in the complex domain and Ladis' theorem”, Funct. Anal. Appl., 11:2 (1977), 105–113  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:56
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020